Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 64, Number 211
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Interior maximum-norm estimates for finite element methods. II
A. H. Schatz and L. B. Wahlbin PDF
Math. Comp. 64 (1995), 907-928
Maximum-angle condition and triangular finite elements of Hermite type
Alexander Ženíšek PDF
Math. Comp. 64 (1995), 929-941
On the implementation of mixed methods as nonconforming methods for second-order elliptic problems
Todd Arbogast and Zhangxin Chen PDF
Math. Comp. 64 (1995), 943-972
A mixed finite element method for a strongly nonlinear second-order elliptic problem
F. A. Milner and E.-J. Park PDF
Math. Comp. 64 (1995), 973-988
Balancing domain decomposition for mixed finite elements
Lawrence C. Cowsar, Jan Mandel and Mary F. Wheeler PDF
Math. Comp. 64 (1995), 989-1015
Error estimators for nonconforming finite element approximations of the Stokes problem
Enzo Dari, Ricardo Durán and Claudio Padra PDF
Math. Comp. 64 (1995), 1017-1033
Summation by parts, projections, and stability. I
Pelle Olsson PDF
Math. Comp. 64 (1995), 1035-1065
A spectral method for the vorticity equation on the surface
Ben Yu Guo PDF
Math. Comp. 64 (1995), 1067-1079
On the Gibbs phenomenon. IV. Recovering exponential accuracy in a subinterval from a Gegenbauer partial sum of a piecewise analytic function
David Gottlieb and Chi-Wang Shu PDF
Math. Comp. 64 (1995), 1081-1095
Upper semicontinuity of attractors for linear multistep methods approximating sectorial evolution equations
Adrian T. Hill and Endre Süli PDF
Math. Comp. 64 (1995), 1097-1122
Continuous explicit Runge-Kutta methods of order $5$
J. H. Verner and M. Zennaro PDF
Math. Comp. 64 (1995), 1123-1146
On multivariate Lagrange interpolation
Thomas Sauer and Yuan Xu PDF
Math. Comp. 64 (1995), 1147-1170
Consistent structures of invariant quadrature rules for the $n$-simplex
J. I. Maeztu and E. Sáinz de la Maza PDF
Math. Comp. 64 (1995), 1171-1192
An iterative method for the numerical inversion of Laplace transforms
Cristina Cunha and Fermin Viloche PDF
Math. Comp. 64 (1995), 1193-1198
An algorithm for nondominant solutions of linear second-order inhomogeneous difference equations
Takemitsu Hasegawa and Tatsuo Torii PDF
Math. Comp. 64 (1995), 1199-1214
Deformations of vector fields and Hamiltonian vector fields on the plane
Nico van den Hijligenberg, Youri Kotchetkov and Gerhard Post PDF
Math. Comp. 64 (1995), 1215-1226
On orders of optimal normal basis generators
Shuhong Gao and Scott A. Vanstone PDF
Math. Comp. 64 (1995), 1227-1233
Computing the degree of the modular parametrization of a modular elliptic curve
J. E. Cremona PDF
Math. Comp. 64 (1995), 1235-1250
On a class of elliptic curves with rank at most two
H. E. Rose PDF
Math. Comp. 64 (1995), 1251-1265
Half-step modular equations
Harvey Cohn PDF
Math. Comp. 64 (1995), 1267-1285
Conjugacy classes of $\Gamma (2)$ and spectral rigidity
Ralph Phillips PDF
Math. Comp. 64 (1995), 1287-1306
Computation of continued fractions without input values
P. Shiu PDF
Math. Comp. 64 (1995), 1307-1317
A recursive method to calculate the number of solutions of quadratic equations over finite fields
Kenichi Iyanaga PDF
Math. Comp. 64 (1995), 1319-1331
On a conjecture of Crandall concerning the $qx+1$ problem
Zachary Franco and Carl Pomerance PDF
Math. Comp. 64 (1995), 1333-1336
Twenty-two primes in arithmetic progression
Paul A. Pritchard, Andrew Moran and Anthony Thyssen PDF
Math. Comp. 64 (1995), 1337-1339
Reviews and Descriptions of Tables and Books
Math. Comp. 64 (1995), 1341-1354
Addendum: “A class of Steiner triple systems of order 21 and associated Kirkman systems” [Math. Comp. 37 (1981), no. 155, 209–222; MR0616374 (82k:05022)]
Rudolf A. Mathon, Kevin T. Phelps and Alexander Rosa PDF
Math. Comp. 64 (1995), 1355-1356
Addendum: “The factorization of the ninth Fermat number” [Math. Comp. 61 (1993), no. 203, 319–349; MR1182953 (93k:11116)]
A. K. Lenstra, H. W. Lenstra, M. S. Manasse and J. M. Pollard PDF
Math. Comp. 64 (1995), 1357